# SDR DXTA200500994

- Difficulty date: September 29, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 2,440 hours, 1,424 cycles
- Engine: Allsn AE3007C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6809125
- Part serial: FF261930
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

ON INITIAL POWER UP FOR TAXI, RIGHT ENGINE MADE A LARGE THUMP AND SHUT ITSELF DOWN.  REMOVED UPPER, LOWER BLEED AIR VALVES & ACCELERATION BLEED VALVE.  INSTALLED NEW VALVES.  OPS CKED GOOD.  WORK DONE IAW ROLLS ROYCE AE3007C MM CH 75-31-10 & 75-31-15.
